RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 477, Pages 35–53 (Mi znsl6736)  

Solution of the Cauchy problem for a parabolic equation with singular coefficients

G. I. Bizhanova

Institute of Mathematics and Mathematical Modeling, Ministry of Education and Science, Republic of Kazakhstan, Almaty, Kazakhstan

Abstract: The paper is concerned with the Cauchy problem for the second order parabolic equation with the singular coefficients with respect to $t$ at the first order spatial derivatives. The solution of the problem is constructed in the explicit form. For it, it is defined a weighted Hölder space with the weight as a positive power of $t$. The existence, uniqueness, estimates of the solution are proved.

Key words and phrases: parabolic equations with the singular coefficients, Cauchy problem, weighted Hölder space, existence, uniqueness, estimates of the solution.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan AP05133898
An article was supported by the grant No. AP05133898 of the Committee of Science of the Ministry of the Education and Science of the Republic of Kazakhstan.


Full text: PDF file (207 kB)
References: PDF file   HTML file
UDC: 517.95
MSC: 35K15 35K67 35A01 35A02 35A20 35B65
Received: 09.12.2018

Citation: G. I. Bizhanova, “Solution of the Cauchy problem for a parabolic equation with singular coefficients”, Boundary-value problems of mathematical physics and related problems of function theory. Part 47, Zap. Nauchn. Sem. POMI, 477, POMI, St. Petersburg, 2018, 35–53

Citation in format AMSBIB
\Bibitem{Biz18}
\by G.~I.~Bizhanova
\paper Solution of the Cauchy problem for a parabolic equation with singular coefficients
\inbook Boundary-value problems of mathematical physics and related problems of function theory. Part~47
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 477
\pages 35--53
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6736}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6736
  • http://mi.mathnet.ru/eng/znsl/v477/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:53
    Full text:23
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020